# SDR SWAA2024013035735

- Difficulty date: December 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PNEUMATIC-DUCT SUPPORT BRACKET AT STA 540+4 LBL 6; WL 163.<[01] REMOVED AND REPLACED PNEUMATIC-DUCT SUPPORT BRACKET P/N 212A1116-1 LOT:1549921-1 IAW SRM 51-10-02; SRM 51-40-02 DWG# 212A1101.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE. JOB COMPLETE.
